Alert archive / Illinois / River Flood Warnings in 2015
River Flood Warning 29, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Jun 24, 2015, 10:12 PM CDT for Fulton County, Illinois. It took effect at Jun 25, 2015, 11:19 AM CDT. It was in force for 5 days.
The area
The outline as issued.
The facts
- Issued
- Jun 24, 2015, 10:12 PM CDT (03:12 UTC)
- In effect from
- Jun 25, 2015, 11:19 AM CDT
- Expired
- Jun 30, 2015, 12:22 AM CDT
- In force
- 5 days
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- Moderate
County Fulton County, IL
The radar
The Lincoln radar (KILX), 87 km from the middle of the area, began a volume at 03:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Spoon River (W-IL) at Seville (SEVI2). The gauge peaked at 22.82 ft at Jun 26, 2015, 5:00 PM CDT.
- Action stage
- 19 ft
- Minor stage
- 22 ft
- Moderate stage
- 25 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05570000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
609
WGUS43 KILX 250312
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1012 PM CDT WED JUN 24 2015
...The National Weather Service in Lincoln IL has issued a flood
warning for the following rivers in Illinois...
Spoon River at Seville affecting Fulton County
.Synopsis....Additional heavy rainfall is expected over the Spoon River
basin overnight into Thursday which is expected to produce moderate
late Thursday through the weekend before gradually subsiding.
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.
&&
ILC057-251712-
/O.NEW.KILX.FL.W.0029.150625T1619Z-150630T0522Z/
/SEVI2.2.ER.150625T1619Z.150628T0000Z.150629T2322Z.NO/
1012 PM CDT WED JUN 24 2015
The National Weather Service in Lincoln IL has issued a
* Flood Warning for
The Spoon River at Seville.
* From Thursday morning until late Monday night.
* At 945 PM Wednesday the stage was 11.8 feet.
* Flood stage is 22.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by tomorrow morning and continue
to rise to near 29.1 feet by early Sunday morning.The river will
fall below flood stage by Monday evening.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Thu Fri Sat
Spoon River
Seville 22 11.8 Wed 10 PM 18.9 26.9 28.5
&&
LAT...LON 4059 9036 4058 9027 4045 9029 4037 9011
4030 9015 4041 9040
$$9 follow-up statements
390
WGUS83 KILX 251249
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
749 AM CDT THU JUN 25 2015
...The Flood Warning continues for the following river in Illinois...
Spoon River at London Mills affecting Fulton and Knox Counties
Spoon River at Seville affecting Fulton County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC057-095-260249-
/O.EXT.KILX.FL.W.0028.000000T0000Z-150626T2100Z/
/LNMI2.1.ER.150626T0600Z.150626T1200Z.150626T1500Z.NO/
749 AM CDT THU JUN 25 2015
The Flood Warning continues for
The Spoon River at London Mills.
* Until Friday afternoon.
* At 645 AM Thursday the stage was 11.9 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early tomorrow morning and
continue to rise to near 15.1 feet by tomorrow morning.The river
will fall below flood stage by tomorrow morning.
* Impact...At 15.0 feet...Minor flooding begins to agricultural land
near the river.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Fri Sat Sun
Spoon River
London Mills 15 11.9 Thu 7 AM 15.1 13.1 10.5
&&
LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
4059 9036 4071 9032
$$
ILC057-260249-
/O.EXT.KILX.FL.W.0029.150626T0417Z-150627T0600Z/
/SEVI2.1.ER.150626T0417Z.150626T1200Z.150627T0000Z.NO/
749 AM CDT THU JUN 25 2015
The Flood Warning continues for
The Spoon River at Seville.
* From this evening until late Friday night.
* At 645 AM Thursday the stage was 17.9 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise
to near 22.3 feet by tomorrow morning.The river will fall below
flood stage by tomorrow evening.
* Impact...At 22.0 feet...Water begins to flood agricultural areas
near the river.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Fri Sat Sun
Spoon River
Seville 22 17.9 Thu 7 AM 22.3 20.4 16.8
&&
LAT...LON 4059 9036 4058 9027 4045 9029 4037 9011
4030 9015 4041 9040
$$720
WGUS83 KILX 251541
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1041 AM CDT THU JUN 25 2015
...The Flood Warning continues for the following river in Illinois...
Spoon River at London Mills affecting Fulton and Knox Counties
Spoon River at Seville affecting Fulton County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC057-095-260541-
/O.EXT.KILX.FL.W.0028.000000T0000Z-150626T0600Z/
/LNMI2.1.ER.150625T1800Z.150625T1800Z.150626T0000Z.NO/
1041 AM CDT THU JUN 25 2015
The Flood Warning continues for
The Spoon River at London Mills.
* Until late tonight.
* At 945 AM Thursday the stage was 14.2 feet.
* Flood stage is 15.0 feet.
* Forecast...The river is expected to rise to near flood stage this
afternoon.
* Impact...At 15.0 feet...Minor flooding begins to agricultural land
near the river.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Fri Sat Sun
Spoon River
London Mills 15 14.2 Thu 10 AM 13.1 10.0 8.3
&&
LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
4059 9036 4071 9032
$$
ILC057-260540-
/O.EXT.KILX.FL.W.0029.150626T0600Z-150626T1200Z/
/SEVI2.1.ER.150626T0600Z.150626T0600Z.150626T0600Z.NO/
1041 AM CDT THU JUN 25 2015
The Flood Warning continues for
The Spoon River at Seville.
* From late tonight until Friday morning.
* At 945 AM Thursday the stage was 19.7 feet.
* Flood stage is 22.0 feet.
* Forecast...The river is expected to rise to near flood stage early
tomorrow morning.
* Impact...At 22.0 feet...Water begins to flood agricultural areas
near the river.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Fri Sat Sun
Spoon River
Seville 22 19.7 Thu 10 AM 21.6 18.0 14.7
&&
LAT...LON 4059 9036 4058 9027 4045 9029 4037 9011
4030 9015 4041 9040
$$459
WGUS83 KILX 252054
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
354 PM CDT THU JUN 25 2015
...The Flood Warning continues for the following river in Illinois...
Spoon River at London Mills affecting Fulton and Knox Counties
Spoon River at Seville affecting Fulton County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC057-095-261054-
/O.EXT.KILX.FL.W.0028.000000T0000Z-150626T1437Z/
/LNMI2.1.ER.150625T1636Z.150626T0000Z.150626T0837Z.NO/
354 PM CDT THU JUN 25 2015
The Flood Warning continues for
The Spoon River at London Mills.
* Until Friday morning.
* At 245 PM Thursday the stage was 15.8 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 16.3 feet by this
evening. The river will fall below flood stage early tomorrow
morning.
* Impact...At 15.0 feet...Minor flooding begins to agricultural land
near the river.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Fri Sat Sun
Spoon River
London Mills 15 15.8 Thu 3 PM 14.1 10.4 8.6
&&
LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
4059 9036 4071 9032
$$
ILC057-261054-
/O.EXT.KILX.FL.W.0029.150626T1200Z-150626T1800Z/
/SEVI2.1.ER.150626T1200Z.150626T1200Z.150626T1200Z.NO/
354 PM CDT THU JUN 25 2015
The Flood Warning continues for
The Spoon River at Seville.
* From Friday morning until Friday afternoon.
* At 245 PM Thursday the stage was 20.4 feet.
* Flood stage is 22.0 feet.
* Forecast...The river is expected to rise to near flood stage
tomorrow morning.
* Impact...At 22.0 feet...Water begins to flood agricultural areas
near the river.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Fri Sat Sun
Spoon River
Seville 22 20.4 Thu 3 PM 22.0 19.7 16.2
&&
LAT...LON 4059 9036 4058 9027 4045 9029 4037 9011
4030 9015 4041 9040
$$
Smith169
WGUS83 KILX 260238
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
938 PM CDT THU JUN 25 2015
...The Flood Warning continues for the following river in Illinois...
Spoon River at London Mills affecting Fulton and Knox Counties
Spoon River at Seville affecting Fulton County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC057-095-261415-
/O.EXT.KILX.FL.W.0028.000000T0000Z-150626T1415Z/
/LNMI2.1.ER.150625T1636Z.150625T2300Z.150626T0815Z.NO/
938 PM CDT THU JUN 25 2015
The Flood Warning continues for
The Spoon River at London Mills.
* Until Friday morning.
* At 845 PM Thursday the stage was 16.0 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
early tomorrow morning.
* Impact...At 15.0 feet...Minor flooding begins to agricultural land
near the river.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Fri Sat Sun
Spoon River
London Mills 15 16.0 Thu 9 PM 14.0 10.8 8.9
&&
LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
4059 9036 4071 9032
$$
ILC057-261638-
/O.EXT.KILX.FL.W.0029.150627T0000Z-150627T0600Z/
/SEVI2.1.ER.150627T0000Z.150627T0000Z.150627T0000Z.NO/
938 PM CDT THU JUN 25 2015
The Flood Warning continues for
The Spoon River at Seville.
* From Friday evening until late Friday night.
* At 845 PM Thursday the stage was 20.5 feet.
* Flood stage is 22.0 feet.
* Forecast...The river is expected to rise to near flood stage
tomorrow evening.
* Impact...At 22.0 feet...Water begins to flood agricultural areas
near the river.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Fri Sat Sun
Spoon River
Seville 22 20.5 Thu 9 PM 21.0 21.2 17.2
&&
LAT...LON 4059 9036 4058 9027 4045 9029 4037 9011
4030 9015 4041 9040
$$
Barnes255
WGUS83 KILX 261445
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
945 AM CDT FRI JUN 26 2015
...The Flood Warning continues for the following river in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-270445-
/O.CON.KILX.FL.W.0012.000000T0000Z-000000T0000Z/
/CLAI2.2.ER.150608T1916Z.150621T0200Z.000000T0000Z.NO/
945 AM CDT FRI JUN 26 2015
The Flood Warning continues for
The Little Wabash River near Clay City.
* Until further notice.
* At 845 AM Friday the stage was 20.2 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 21.2 feet by
Monday evening then begin falling.
* Impact...At 22.0 feet...North Clay Road...1 mile east of the gage is
flooded.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sat Sun Mon
Little Wabash River
Clay City 18 20.2 Fri 9 AM 20.4 20.9 21.1
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
Smith566
WGUS83 KILX 261705
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1205 PM CDT FRI JUN 26 2015
...The Flood Warning continues for the following river in Illinois...
Spoon River at Seville affecting Fulton County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC057-270705-
/O.EXT.KILX.FL.W.0029.150626T1703Z-150628T1245Z/
/SEVI2.1.ER.150626T1633Z.150627T0600Z.150628T0645Z.NO/
1205 PM CDT FRI JUN 26 2015
The Flood Warning continues for
The Spoon River at Seville.
* From this afternoon until Sunday morning.
* At 1145 AM Friday the stage was 22.1 feet.
* Flood stage is 22 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 24.5 feet by
early tomorrow morning. The river will fall below flood stage early
Sunday morning.
* Impact...At 23 feet...Easterly access road to Seville inundated.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Sat Sun Mon
Spoon River
Seville 22 22.1 Fri 12 PM 24.2 21.3 17.9
&&
LAT...LON 4059 9036 4058 9027 4045 9029 4037 9011
4030 9015 4041 9040
$$
07392
WGUS83 KILX 261955
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
255 PM CDT FRI JUN 26 2015
...The Flood Warning continues for the following river in Illinois...
Spoon River at Seville affecting Fulton County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC057-270955-
/O.EXT.KILX.FL.W.0029.000000T0000Z-150628T0000Z/
/SEVI2.1.ER.150626T1633Z.150627T0600Z.150627T1800Z.NO/
255 PM CDT FRI JUN 26 2015
The Flood Warning continues for
The Spoon River at Seville.
* Until Saturday evening.
* At 2 PM Friday the stage was 22.5 feet.
* Flood stage is 22 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 23 feet by
early tomorrow morning. The river will fall below flood stage
tomorrow afternoon.
* Impact...At 26 feet...Residences in Bernadotte begin to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sat Sun Mon
Spoon River
Seville 22 22.5 Fri 2 PM 22.6 19.2 16.2
&&
LAT...LON 4059 9036 4058 9027 4045 9029 4037 9011
4030 9015 4041 9040
$$
07323
WGUS83 KILX 270217
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
917 PM CDT FRI JUN 26 2015
...The Flood Warning continues for the following river in Illinois...
Spoon River at Seville affecting Fulton County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC057-271617-
/O.CON.KILX.FL.W.0029.000000T0000Z-150628T0000Z/
/SEVI2.1.ER.150626T1633Z.150627T0600Z.150627T1800Z.NO/
917 PM CDT FRI JUN 26 2015
The Flood Warning continues for
The Spoon River at Seville.
* Until Saturday evening.
* At 845 PM Friday the stage was 22.7 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue near 23.0 feet until
early tomorrow morning. The river will fall below flood stage
tomorrow afternoon.
* Impact...At 23.0 feet...Easterly access road to Seville inundated.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sat Sun Mon
Spoon River
Seville 22 22.7 Fri 9 PM 22.6 19.2 16.2
&&
LAT...LON 4059 9036 4058 9027 4045 9029 4037 9011
4030 9015 4041 9040
$$937
WGUS83 KILX 271209
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
709 AM CDT SAT JUN 27 2015
...The Flood Warning is cancelled for the following river in
Illinois...
Spoon River at Seville affecting Fulton County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC057-271239-
/O.CAN.KILX.FL.W.0029.000000T0000Z-150628T0000Z/
/SEVI2.1.ER.150626T1633Z.150626T2330Z.150627T1100Z.NO/
709 AM CDT SAT JUN 27 2015
The Flood Warning is cancelled for
The Spoon River at Seville.
* At 645 AM Saturday the stage was 21.9 feet.
* Flood stage is 22.0 feet.
* Fell below flood stage at 600 AM Saturday.
* Forecast...The river will continue to fall to 19.1 feet by tomorrow
morning.
* Impact...At 22.0 feet...Water begins to flood agricultural areas
near the river.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sun Mon Tue
Spoon River
Seville 22 21.9 Sat 7 AM 19.1 16.1 13.8
&&
LAT...LON 4059 9036 4058 9027 4045 9029 4037 9011
4030 9015 4041 9040
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Jun 24, 9:45 PM CDT, 27 minutes earlier.
Area forecast discussion, Jun 24, 9:45 PM CDT, 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 945 PM CDT WED JUN 24 2015 .UPDATE... ISSUED AT 944 PM CDT WED JUN 24 2015 DEVELOPING THUNDERSTORM COMPLEX OVER CENTRAL IOWA WILL HEAD RAPIDLY EASTWARD AND ARRIVE IN WESTERN PORTIONS OF CENTRAL IL FORECAST AREA INCLUDING SCHUYLER...FULTON...KNOX COUNTIES AROUND MIDNIGHT. A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR MUCH OF WEST CENTRAL IL UNTIL 5 A.M. WITH THE PRIMARY THREATS BEING DAMAGING WIND GUSTS AND LARGE HAIL. OTHERWISE...RELATIVELY QUIET WEATHER UNTIL THEN AS THE AREA REMAINS NORTH OF A WARM FRONT BEGINNING TO SHIFT NORTHWARD TOWARD THE AREA WITH A WEST- SOUTHWESTERLY LOW LEVEL JET STRENGTHENING AND TAKING AIM AT CENTRAL IL. UPDATING FORECAST FOR TIMING OF THUNDERSTORM SYSTEM AT THIS TIME. && .SHORT TERM...(TONIGHT) ISSUED AT 250 PM CDT WED JUN 24 2015 FORECAST CONCERNS IN THE SHORT TERM WILL BE POTENTIAL FOR HEAVY RAIN IN PARTS OF CENTRAL IL AND THREAT FOR STRONG/SEVERE STORMS OVERNIGHT. THE LATEST SURFACE ANALYSIS INDICATED A BUBBLE HIGH FROM THE PERSISTENT MCS IN EAST CENTRAL IL...WITH A WARM FRONT FROM NW MISSOURI TO THE EXTREME SOUTHERN TIP OF IL. THE BIGGEST QUESTION WILL BE THE INFLUENCE THAT RELATIVELY COOLER AIR FROM THE MORNING/EARLY AFTERNOON SHOWERS ON THE MOVEMENT OF THE WARM FRONT. MANY OF THE SHORT TERM MODELS INDICATE THAT AN INCREASING AND BACKING LOW LEVEL JET WITH TIME WILL GIVE THE WARM FRONT A PUSH INTO CENTRAL IL VERY LATE TONIGHT...PRIMARILY AFTER 09Z. THIS WILL COMBINE WITH A LOW LEVEL THETA-E/MOISTURE TRANSPORT AXIS NEAR THE I-74 CORRIDOR TO PRODUCE T-STORMS WITH THE POTENTIAL FOR HEAVY RAINFALL OVERNIGHT INTO EARLY THURSDAY MORNING. A FEW OF THE SHORT RANGE MODELS WERE SHOWING THE HIGHEST AXIS OF HEAVY RAIN FARTHER SOUTH (JUST NORTH OF THE I-72 CORRIDOR)...BUT THE CONSENSUS CONTINUES TO INDICATE HEAVIER RAINFALL FARTHER NORTH. THUS...WILL MAINTAIN THE FLASH FLOOD WATCH FROM JUST NORTH OF A LINE FROM HAVANA TO LINCOLN TO CLINTON. REGARDING THE POTENTIAL FOR SEVERE STORMS...PLENTY OF INSTABILITY AND LOW TO MID LEVEL WIND SHEAR WILL BE FAVORABLE FOR STRONG TO SEVERE STORMS AFTER 05Z (MIDNIGHT CDT) AND CONTINUING UNTIL DAYBREAK. AM EXPECTING A QUASI-LINEAR COMPLEX OF STORMS TO DEVELOP IN NW IL AFTER MIDNIGHT AND THEN MAKE A SURGE SOUTHEASTWARD. CORFIDI VECTORS ON THE LATEST RAP INDICATE A RATHER DECENT FORWARD PROPAGATING MCS TO TRACK TOWARD THE I-74 CORRIDOR AND THEN SOUTHEAST TOWARD EAST CENTRAL IL BY DAYBREAK. THIS TYPE OF SETUP WOULD BE FAVORABLE FOR STRONG WIND GUSTS AS WELL AS THE AFOREMENTIONED HEAVY RAINFALL. .LONG TERM...(THURSDAY THROUGH WEDNESDAY) ISSUED AT 250 PM CDT WED JUN 24 2015 ONCE THE EXPECTED MCS TRACKS INTO INDIANA THURSDAY MORNING...THE TRAILING OUTFLOW/COLD FRONT WILL SINK INTO CENTRAL ILLINOIS SETTING UP THE REDEVELOPMENT OF THUNDERSTORMS TOMORROW AFTERNOON...ESPECIALLY OVER OUR EAST CENTRAL THRU SOUTHEAST COUNTIES. PLENTY OF INSTABILITY AND SHEAR AVAILABLE TOMORROW AFTERNOON AND EVENING FOR ORGANIZED STORMS TO DEVELOP AND POSSIBLY BECOME SEVERE...WITH DAMAGING WIND GUSTS AND LARGE HAIL THE PRIMARY THREATS. THE COOL FRONT WILL EDGE JUST SOUTH OF THE FORECAST AREA THURSDAY NIGHT INTO FRIDAY MORNING...HOWEVER...LATEST FORECAST MODELS SUGGEST ANOTHER WAVE OF LOW PRESSURE TO DEVELOP ALONG THE BOUNDARY WHICH WILL HELP KEEP RAIN CHANCES GOING THRU FRIDAY EVENING AND POSSIBLY INTO SATURDAY MORNING FAR SOUTHEAST COUNTIES. FOR NOW...WILL LEAN OF THE SLOWER SOLUTION OF THE GFS WITH RESPECT TO THE NEXT SHORTWAVE DIVING SOUTH INTO THE REGION SUNDAY NIGHT INTO MONDAY VERSUS THE QUICKER ECMWF SOLUTION. WILL KEEP THE POPS OUT...OR AT LEAST SLIGHTS...FOR LATE SUNDAY AFTERNOON NORTH WITH THE MAIN THREAT COMING IN SUNDAY NIGHT INTO MONDAY. A MORE AMPLIFIED PATTERN FORECAST BY MEDIMUM RANGE MODELS FOR NEXT WEEK WILL KEEP A RATHER DEEP TROF OVER THE GREAT LAKES WHILE RIDGING BUILDS OVER THE WESTERN PART OF THE COUNTRY. SEVERAL LOW AMPLITUDE SHORTWAVES ARE FORECAST TO DROP SOUTH-SOUTHEAST INTO THE REGION NEXT WEEK BRINGING THE THREAT FOR SCATTERED SHOWERS AND THUNDERSTORMS ALONG WITH BELOW NORMAL TEMPERATURES TO MUCH OF THE AREA. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING) ISSUED AT 704 PM CDT WED JUN 24 2015 A WARM FRONT TO THE SOUTHWEST OF THE CENTRAL IL TAF SITES WILL LIFT NORTHWARD ACROSS CENTRL IL OVERNIGHT AS A CONVECTIVE SYSTEM DEVELOPS AND APPROACHES FROM THE WEST PROVIDING SEVERAL PERIODS OF THUNDERSTORM CHANCES OVER THE NEXT 24 HOURS. THUNDERSTORMS WILL BRING IFR-MVFR CIGS/VSBYS BUT TIMING/LOCATION REMAIN UNCERTAIN OUTSIDE THE NEXT SEVERAL HOURS. AS FRONT MOVES ACROSS...CEILINGS GRADUALLY DECREASE INTO PREDOMINANTLY MVFR CATEGORY BY 12-16Z. LATE IN THE PERIOD...COLD FRONT SETLLING SOUTHEAST THROUGH THE AREA WILL BEGIN BRING DECREASING SHOWER ACTIVITY AND LOW CLOUD COVER FOR KPIA-KBMI NORTHWARD. WINDS E-SE 5-10 KTS VEERING TO SW OVERNIGHT...THEN NNW AFTER COLD FRONT FOR KPIA-KBMI NORTHWARD AFTER 22Z. GUSTY AND VARIABLE WINDS POSSIBLE IN VICINITY OF THUNDERSTORMS. && .ILX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR ILZ027>031- 036>038. && UPDATE...ONTON SHORT TERM...MILLER LONG TERM...SMITH AVIATION...ONTON
Hazardous weather outlook, Jun 24, 3:33 PM CDT, 6 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 333 PM CDT WED JUN 24 2015 ILZ027>031-036>038-251100- FULTON-KNOX-MARSHALL-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD- 333 PM CDT WED JUN 24 2015 ...FLASH FLOOD WATCH IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH THURSDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED THIS EVENING AND AGAIN LATE TONIGHT. THE BEST CHANCE FOR ORGANIZED SEVERE WEATHER IS LATE TONIGHT WHEN A STRONG STORM COMPLEX IS EXPECTED TO TRACK ACROSS THE AREA. THE PRIMARY SEVERE WEATHER THREATS WITH THESE STORMS WILL BE DAMAGING WINDS AND TORRENTIAL RAINFALL. AN ISOLATED TORNADO IS ALSO POSSIBLE AS THE STORMS APPROACH LATE TONIGHT. MODERATE FLOODING...WITH MAJOR FLOODING AT HAVANA...WILL CONTINUE ALONG THE ILLINOIS RIVER...WITH MINOR FLOODING DEVELOPING ON THE SPOON RIVER. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS CAN BE EXPECTED THURSDAY INTO FRIDAY...AND AGAIN FROM LATE SUNDAY INTO TUESDAY. FLOODING WILL CONTINUE ON THE ILLINOIS RIVER THROUGH THE PERIOD...WITH FLOODING SUBSIDING ON THE SPOON RIVER BY SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT...PRIMARILY BETWEEN 10 PM AND 3 AM. ILZ040>057-061-251100- CASS-CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON- MASON-MENARD-MORGAN-MOULTRIE-PIATT-SANGAMON-SCHUYLER-SCOTT-SHELBY- VERMILION- 333 PM CDT WED JUN 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED TO MOVE INTO THE AREA LATE TONIGHT SOME OF THE STORMS MAY BE SEVERE...WITH DAMAGING WINDS AND TORRENTIAL RAINFALL THE PRIMARY THREATS. AN ISOLATED TORNADO IS ALSO POSSIBLE AS THE LINE OF STORMS APPROACH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS CAN BE EXPECTED THURSDAY INTO FRIDAY. SOME OF THE STORMS MAY BE SEVERE ON THURSDAY. ANOTHER ROUND OF THUNDERSTORMS ARE ANTICIPATED FROM LATE SUNDAY INTO TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT...PRIMARILY BETWEEN 11 PM AND 4 AM ILZ062-063-066>068-071>073-251100- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 333 PM CDT WED JUN 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS ARE POSSIBLE LATE TONIGHT. SOME OF THE STORMS MAY BE STRONG TO SEVERE WITH DAMAGING WIND GUSTS AND ISOLATED AREAS OF HEAVY RAIN POSSIBLE. MINOR FLOODING WILL CONTINUE ALONG THE WABASH...LITTLE WABASH... AND EMBARRAS BASINS FOR THE NEXT SEVERAL DAYS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS CAN BE EXPECTED THURSDAY INTO FRIDAY. SOME OF THE STORMS MAY BE SEVERE ON THURSDAY. ANOTHER ROUND OF THUNDERSTORMS ARE ANTICIPATED FROM LATE SUNDAY INTO TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT...PRIMARILY BETWEEN 1 AM AND 6 AM MILLER
In the hours before
Special weather statement, Jun 24, 6:31 PM CDT, 3 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
631 PM CDT WED JUN 24 2015
ILZ027-029-036-250000-
PEORIA-KNOX-FULTON-
631 PM CDT WED JUN 24 2015
...SIGNIFICANT WEATHER ADVISORY FOR PEORIA...NORTHEASTERN FULTON AND
SOUTHEASTERN KNOX COUNTIES UNTIL 700 PM CDT...
AT 630 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
FARMINGTON...OR 11 MILES NORTH OF CANTON...MOVING SOUTHEAST AT 45
MPH.
HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
PEORIA...CANTON...BARTONVILLE...PEORIA HEIGHTS...WEST PEORIA...
FARMINGTON...ELMWOOD...BELLEVUE...DUNLAP...HANNA CITY...GLASFORD...
TRIVOLI...BRIMFIELD...YATES CITY...PEORIA INTERNATIONAL AIRPORT...
KICKAPOO...NORWOOD...KINGSTON MINES...MAPLETON AND NORRIS.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 474 BETWEEN MILE MARKERS 0 AND 7.
INTERSTATE 74 BETWEEN MILE MARKERS 71 AND 92.
LAT...LON 4086 8952 4079 8957 4074 8955 4055 8974
4055 8978 4052 8986 4050 8989 4048 8989
4064 9017 4089 8991
TIME...MOT...LOC 2330Z 292DEG 38KT 4072 9000
ONTONThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 1:31 AM CDT | Special Weather Statement | ILX | Fulton | 44 min |
| Jun 25, 3:49 AM CDT | Flash Flood Warning | ILX | Champaign, Piatt | 5 hr |
| Jun 25, 4:33 AM CDT | Flash Flood Warning | ILX | Edgar, Vermilion | 5 hr |
| Jun 25, 5:00 AM CDT | Special Weather Statement | ILX | Edgar | 45 min |
| Jun 25, 7:53 AM CDT | River Flood Warning | ILX | Cass, Mason | 9 days |
| Jun 25, 10:02 AM CDT | River Flood Warning | ILX | Crawford, Jasper | 6 days |
Nearby
River Flood Warnings in Illinois, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.